# SDR AALA20070449

- Difficulty date: March 6, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SAN INFLIGHT - RIGHT HYDRAULIC PRESSURE WENT TO ZERO.  USED ALTERNATE GEAR EXTENSION LEVER.  LANDED SAN WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC DRIVEN PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
